# SDR 98ZZZX250

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1068S
- Make and model: Bell 206L-1
- Aircraft serial: 45436
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Delaminated
- Location: M/R
- Part time: 2,517 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, M/R BLADE SKIN DELAMINATED OVER SPAR AT TIP AND CORROSION OF TIP.
